MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VERSACROSS ACCESS SOLUTION; CATHETER, SEPTOSTOMY

BOSTON SCIENTIFIC CORPORATION VERSACROSS ACCESS SOLUTION; CATHETER, SEPTOSTOMY
Model Number VXSK0134
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 01/12/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.Detailed product information was not provided to bsc, as it was unavailable by the facility.Because the product is unknown, we are unable to provide the unique identifier (udi) and other specific product information.Good faith effort attempts to try and retrieve additional details regarding the reported event are in progress, but further information was unable to be obtained.If there is any further relevant information obtained, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that laa thrombosis occurred, which led to the cancellation of the procedure.It was reported that a versacross access solution was selected for use during an ablation procedure to treat atrial fibrillation.After completing the transseptal puncture, left atrial ice imaging identified a thrombus in the left atrium appendage, and the procedure was subsequently canceled.No patient complications were reported.The patient is expected to make a full recovery.No malfunction with the device was reported.No further information was reported.The product is not expected to be returned for analysis, as it was disposed of at the facility.
 
Additional Manufacturer Narrative
Detailed product information was not provided to bsc by the facility.Because the product is unknown, we are unable to provide the unique identifier (udi) and other specific product information.Good faith effort attempts to try and retrieve additional details regarding the reported event are in progress, but further information was unable to be obtained.If there is any further relevant information obtained, a supplemental medwatch will be filed.Device analysis: it was indicated the device was disposed of by the facility; therefore, a technical analysis of the complaint device could not be completed.Device history record review: the manufacturing batch record review confirmed that the device met all material, assembly, and performance specifications labeling review: based on the information provided, there is no evidence that the device was used in a manner inconsistent with the labelled indications/instructions for use.Risk review: a review of the versacross access solution risk documentation was completed and confirmed that the event of thrombosis was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: based on the information provided, the reported event of thrombosis is a known inherent risk of the versacross access solution device.The reported thrombosis is anticipated in nature as per the ifu as reported to boston scientific.
 
Event or Problem Description

Brand Name
VERSACROSS ACCESS SOLUTION
Common Device Name
CATHETER, SEPTOSTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key24241553
Report Number2124215-2026-05905
Device Sequence Number9184113
Product Code DXF
UDI-Device Identifier00685447019893
UDI-Public(01)00685447019893
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K150709
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberVXSK0134
Device Catalogue NumberVXSK0134
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2026
Supplement Date Received by Manufacturer02/26/2026
Initial Report FDA Received Date02/02/2026
Supplement Report FDA Received Date03/24/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown